Maximum Games, Dominance Solvability, and Coordination
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal Games and Economic Behavior.
Volume (Year): 31 (2000)
Issue (Month): 1 (April)
Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/622836
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Borgers, Tilman, 1992. "Iterated Elimination of Dominated Strategies in a Bertrand-Edgeworth Model," Review of Economic Studies, Wiley Blackwell, vol. 59(1), pages 163-76, January.
- Moulin, Herve, 1979. "Dominance Solvable Voting Schemes," Econometrica, Econometric Society, vol. 47(6), pages 1137-51, November.
- Nikolai Kukushkin, 2011.
"Acyclicity of improvements in finite game forms,"
International Journal of Game Theory,
Springer, vol. 40(1), pages 147-177, February.
- Dhillon, Amrita & Lockwood, Ben, 2004.
"When are plurality rule voting games dominance-solvable?,"
Games and Economic Behavior,
Elsevier, vol. 46(1), pages 55-75, January.
- Dhillon, A. & Lockwood, B., 1999. "When are Plurality Rule Voting Games Dominance-Solvable?," The Warwick Economics Research Paper Series (TWERPS) 549, University of Warwick, Department of Economics.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wendy Shamier).
If references are entirely missing, you can add them using this form.